# SDR DXTA2013101405538

- Difficulty date: October 13, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800029
- Aircraft time: 7,204 hours, 4,731 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  RIGHT MAIN GEAR FAILED TO RETRACT.  RIGHT MAIN DOWN LIGHT REMAINED ON WHILE THE UNLOCK LIGHT WAS OFF.  JACKED ACFT AND CYCLED GEAR 15 TIMES.  UNABLE TO DUPLICATE. CLEANED CONNECTOR AT RT DOWNLOCK SWITCH.   REPLACED LANDING GEAR CONTROL MODULE 2 PCB IAW MM 24-60-10. OPS CHECKED GOOD.
